EconPapers    
Economics at your fingertips  
 

Solvability of a Second Order Nonlinear Neutral Delay Difference Equation

Zeqing Liu, Liangshi Zhao, Jeong Sheok Ume and Shin Min Kang

Abstract and Applied Analysis, 2011, vol. 2011, 1-24

Abstract:

This paper studies the second-order nonlinear neutral delay difference equation ? [ ?? ?? ? ( ?? ?? + ?? ?? ?? ?? - ?? ) + ?? ( ?? , ?? ?? 1 ?? , … , ?? ?? ?? ?? ) ] + ?? ( ?? , ?? ?? 1 ?? , … , ?? ?? ?? ?? ) = ?? ?? , ?? = ?? 0 . By means of the Krasnoselskii and Schauder fixed point theorem and some new techniques, we get the existence results of uncountably many bounded nonoscillatory, positive, and negative solutions for the equation, respectively. Ten examples are given to illustrate the results presented in this paper.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/328914.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/328914.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:328914

DOI: 10.1155/2011/328914

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:328914